American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Richard E. Block. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974) 868-872. MR 0382371.
Abstract, references, and article information
View Article: PDF

[2] H. P. Allen. Invariant splittings in nonassociative algebras: A Hopf approach. Bull. Amer. Math. Soc. 78 (1972) 245-246. MR 0292900.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1